MathSciNet Relay Station
MathSciNet bibliographic data
MR319277 60J30 (46E30)
Kanter, Marek Stable laws and the imbedding of $L\sp{p}$ spaces. Amer. Math. Monthly 80 (1973), 403–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement